# SDR DALA1027291506

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 81,320 hours, 16,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ARE SEAT 32AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE WALL CONNECTOR.  SYSTEM OPERATION IS NORMAL.  (2010-D1244) (DL76G102842).
